# SDR AALA201708089014

- Difficulty date: August 5, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 6,884 hours, 2,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 779680
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY POWER SUPPLY UNIT SYSTEM TEST FAILED BATTERY 14WL. REPLACED BATTERY (14WL) PER AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
